# SDR QXEA20060199

- Difficulty date: January 29, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 11,492 hours, 12,180 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RNO - ON FLIGHT 2441, RETURNED TO GATE.  FLAP POWER CAUTION LIGHT ON.  MAINTENANCE CLEARED FLAP NVM AND COMPLIED WITH SL DH8-400-SL-27-002A.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
